MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 10-240
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported ""suspected" intracapsular rupture" per mammogram and ultrasound.This relates to the left side.The device remains implanted and will be returned.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "suspected intracapsular rupture".
 
Event or Problem Description
Healthcare professional reported ""suspected" intracapsular rupture" per mammogram and ultrasound.This relates to the left side.The device has been explanted and replaced with another manufacturer´s device.The device will not be returned.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, b5, d6b, e1, h6.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade unknown.
 
Event or Problem Description
Later healthcare professional reported "grossly rupture", "capsular contracture" baker grade unknown, "malposition" and "superomedial displacement of implant".
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.
 
Event or Problem Description
Healthcare professional reported "intracapsular rupture".Later healthcare professional reported "grossly rupture", "capsular contracture" baker grade iii, "malposition" and "superomedial displacement of implant".This record is for the left side.The device has been explanted.

Brand Name
STYLE 10 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23278927
Report Number9617229-2025-17408
Device Sequence Number12964079
Product Code FTR
UDI-Device Identifier10888628001220
UDI-Public10888628001220
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2019
Device Catalogue Number10-240
Device Lot Number2553618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/13/2025
02/09/2026
02/20/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/02/2025
02/18/2026
02/23/2026
Date Device Manufactured02/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite